MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 32MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-32
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 2 for this event: as reported, approximately two (2) years post an initial left total left knee arthroplasty, this patient was revised due to poly wear.The patella and tibial insert components were exchanged.Patient was last known to be in stable condition following the event.No further patient impact was reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: (b)(6), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t (b)(6), 02-010-04-0220 - logic cr femoral por, left, sz 2 (b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk (b)(6), 02-012-51-2009 - logic tib insert impl crc, sz 2, 9mm.G2: (australia).H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2023-01482.No device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The review identified deformation/wear likely due to articulating against the femoral component while implanted and wear that is consistent with tool marks created while removing the component.Operative notes and/or medical records were not provided for review of usage/ technique.The revision reported in this event was likely the result of presumed prosthesis wear of the tibial insert and patella component.However, images of the revised components do not show signs of excessive prosthesis wear inconsistent with being implanted, no radiographs were provided, and the revised component was not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 32MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24202077
Report Number1038671-2026-00080
Device Sequence Number5484026
Product Code JWH
UDI-Device Identifier10885862039590
UDI-Public10885862039590
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Catalogue Number200-02-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Initial Report FDA Received Date01/28/2026
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale